# SDR CA011019008

- Difficulty date: September 17, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 61,998 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 500675501B
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) RIGHT HAND ENGINE SHUTDOWN AFTER START-UP DUE TO ENGINE FIRE. EMERGENCY EVACUATION ON LEFT END SIDE OF THE AIRCRAFT. ENGINE FIRE BOTTLES DISCHARGED.REPLACED RIGHT ENGINE, AFTER INVESTIGATION FOUND THAT THE CAUSE OF THE TAIL PIPE FIRE WAS A RESULT OF THE FUEL COOLER OIL COOLER HEAT EXCHANGR (FCOC) THAT HAD AN INTERNAL LEAK AS RESULT, THE FUEL WAS FILLING UP THE GEARBOXES AND VENTING INTO THE TAIL PIPE.REPLACED ENGINE FOR THE AFFECTED AIRCRAFT, REPLACED THE FCOC AT FAULT ON THIS ENGINE, ENGINE BENCH TESTED AND FOUND SERVICEABLE, RETURN FOR STOCK.FCOC P/N 5006755-01BFCOC S/N P280-13
